# SDR 08082005D

- Difficulty date: August 5, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N220CJ
- Make and model: Beech 1900D
- Aircraft serial: UE20
- Aircraft time: 17,565 hours, 27,922 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Part number: 130610000613
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LT ELEVATOR, OUTBOARD ATTACH POINT LOWER SURFACE HAS ONE WORKING RIVET.
